Mobile version of Hanspub
首页 > 期刊 > 文章

整函数差分唯一性
Uniqueness of Difference about Entire Functions

黄 小皇, 下载量: 110  浏览量: 190   国家自然科学基金支持

Pure Mathematics Vol.9 No.3, 全文下载: PDF HTML XML DOI:10.12677/PM.2019.93049, May 21 2019

超越亚纯函数的拟亏值
Valiron Quasi-Deficient of Meromorphic Functions

马 琳珂, 下载量: 433  浏览量: 1,138   国家自然科学基金支持

Pure Mathematics Vol.8 No.5, 全文下载: PDF HTML XML DOI:10.12677/PM.2018.85067, September 11 2018

分担集合的多项式的惟一性
The Uniqueness of Polynomial Sharing a Set

, 林 威扬 下载量: 2,130  浏览量: 6,311   国家自然科学基金支持

Pure Mathematics Vol.3 No.5, 全文下载: PDF HTML DOI:10.12677/PM.2013.35045, September 3 2013

FirstPrev12345...NextLast  Go to Page